RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2016, Volume 61, Issue 4, Pages 830–837 (Mi tvp5089)  

Short Communications

On a characterization of Gaussian transition operators

A. S. Holevo

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: In this paper we give a detailed proof of the characterization of the Gaussian Markov operators mapping a set of Gaussian probability measures into itself. We also characterize the integral operators with Gaussian kernels that map the set of unnormalized Gaussian measures into itself.

Keywords: Markov operator (transition operator), Gaussian kernel, Gaussian measure.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162


DOI: https://doi.org/10.4213/tvp5089

Full text: PDF file (185 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2017, 61:4, 715–718

Bibliographic databases:

Document Type: Article
Received: 28.10.2015

Citation: A. S. Holevo, “On a characterization of Gaussian transition operators”, Teor. Veroyatnost. i Primenen., 61:4 (2016), 830–837; Theory Probab. Appl., 61:4 (2017), 715–718

Citation in format AMSBIB
\Bibitem{Hol16}
\by A.~S.~Holevo
\paper On a characterization of Gaussian transition operators
\jour Teor. Veroyatnost. i Primenen.
\yr 2016
\vol 61
\issue 4
\pages 830--837
\mathnet{http://mi.mathnet.ru/tvp5089}
\crossref{https://doi.org/10.4213/tvp5089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1318001}
\zmath{https://zbmath.org/?q=an:1378.81017}
\elib{http://elibrary.ru/item.asp?id=28119214}
\transl
\jour Theory Probab. Appl.
\yr 2017
\vol 61
\issue 4
\pages 715--718
\crossref{https://doi.org/10.1137/S0040585X97T988435}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418655700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039171852}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5089
  • https://doi.org/10.4213/tvp5089
  • http://mi.mathnet.ru/eng/tvp/v61/i4/p830

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    References:22
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019